Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 144
HTML articles powered by AMS MathViewer

Uniformly reflexive structures: On the nature of gödelizations and relative computability
Eric G. Wagner PDF
Trans. Amer. Math. Soc. 144 (1969), 1-41
Henselization of a ring with respect to an ideal
Silvio Greco PDF
Trans. Amer. Math. Soc. 144 (1969), 43-65
Smooth homology spheres and their fundamental groups
Michel A. Kervaire PDF
Trans. Amer. Math. Soc. 144 (1969), 67-72
Local and global subordination theorems for vector-valued analytic functions
Mark Finkelstein and Robert Whitley PDF
Trans. Amer. Math. Soc. 144 (1969), 73-76
Two notes on recursive functions and regressive isols
Joseph Barback PDF
Trans. Amer. Math. Soc. 144 (1969), 77-94
Moduli for special Riemann surfaces of genus $2$
John Schiller PDF
Trans. Amer. Math. Soc. 144 (1969), 95-113
On the closure of the bicyclic semigroup
Carl Eberhart and John Selden PDF
Trans. Amer. Math. Soc. 144 (1969), 115-126
Nonsingular sections to Euclidean bundles
Kenneth C. Millett PDF
Trans. Amer. Math. Soc. 144 (1969), 127-143
Deceptive convergence of Fourier series on $\textrm {SU}(2)$
R. A. Mayer PDF
Trans. Amer. Math. Soc. 144 (1969), 145-172
The Hauptvermutung for $3$-complexes
Edward M. Brown PDF
Trans. Amer. Math. Soc. 144 (1969), 173-196
Oscillation and nonoscillation of solutions of second order linear differential equations with integrable coefficients
James S. W. Wong PDF
Trans. Amer. Math. Soc. 144 (1969), 197-215
Lie algebras of characteristic $2$
Ronald C. Hamelink PDF
Trans. Amer. Math. Soc. 144 (1969), 217-233
Čebyšev sets in Hilbert space
Edgar Asplund PDF
Trans. Amer. Math. Soc. 144 (1969), 235-240
Bounded analytic functions on domains of infinite connectivity
Lawrence Zalcman PDF
Trans. Amer. Math. Soc. 144 (1969), 241-269
The dual Poisson-Laguerre transform
Frank M. Cholewinski and Deborah Tepper Haimo PDF
Trans. Amer. Math. Soc. 144 (1969), 271-300
Chain conditions in the distributive free product of lattices
G. Grätzer and H. Lakser PDF
Trans. Amer. Math. Soc. 144 (1969), 301-312
Univalent functions with univalent derivatives. II
S. M. Shah and S. Y. Trimble PDF
Trans. Amer. Math. Soc. 144 (1969), 313-320
The Poisson kernels and the Cauchy problem for elliptic equations with analytic coefficients
Yoshio Katô PDF
Trans. Amer. Math. Soc. 144 (1969), 321-331
The spectrum of an operator on an interpolation space
James D. Stafney PDF
Trans. Amer. Math. Soc. 144 (1969), 333-349
Topologically stationary locally compact groups and amenability
James C. S. Wong PDF
Trans. Amer. Math. Soc. 144 (1969), 351-363
Heegaard splittings and splitting homomorphisms
William Jaco PDF
Trans. Amer. Math. Soc. 144 (1969), 365-379
Two subspaces
P. R. Halmos PDF
Trans. Amer. Math. Soc. 144 (1969), 381-389
Building Cartesian products of surfaces with $[0, 1]$
Robert Craggs PDF
Trans. Amer. Math. Soc. 144 (1969), 391-425
Families of valuations and semigroups of fractionary ideal classes.
Elbert M. Pirtle PDF
Trans. Amer. Math. Soc. 144 (1969), 427-439
Homotopy invariants in differential geometry. I
Tadashi Nagano PDF
Trans. Amer. Math. Soc. 144 (1969), 441-455
Induced and produced representations of Lie algebras
Robert J. Blattner PDF
Trans. Amer. Math. Soc. 144 (1969), 457-474
The cohomology of transitive filtered modules. I. The first cohomology group
Charles Freifeld PDF
Trans. Amer. Math. Soc. 144 (1969), 475-491
Systems of singular integral operators on spheres
Daniel A. Levine PDF
Trans. Amer. Math. Soc. 144 (1969), 493-522
The motion of a large particle
Richard Holley PDF
Trans. Amer. Math. Soc. 144 (1969), 523-534
The automorphism group of a homogeneous almost complex manifold
Joseph A. Wolf PDF
Trans. Amer. Math. Soc. 144 (1969), 535-543
On the nullity and enclosure genus of wild knots
James M. McPherson PDF
Trans. Amer. Math. Soc. 144 (1969), 545-555
Coherent sheaves on bordered Riemann surfaces
Martin Jurchescu PDF
Trans. Amer. Math. Soc. 144 (1969), 557-563
Correction and addendum to: “On algebras of finite representation type”
Spencer E. Dickson PDF
Trans. Amer. Math. Soc. 144 (1969), 565-568
Addendum to: “On some algebraic properties of the Bessel polynomials”
Emil Grosswald PDF
Trans. Amer. Math. Soc. 144 (1969), 569-570
Correction to: “Orthogonal representations of algebraic groups”
Frank Grosshans PDF
Trans. Amer. Math. Soc. 144 (1969), 571